Thyroid under active increase symptoms

My husband has been diagnosed with cancer and my emotions have been all over the place. GP has put me on Sertraline I take 150mg could this interfere with my Throid medication I am on 100 thyroxine and liothyorine. Only some of my old symptoms seem to have come back terrible sweats aching legs sore tongue. I have had problems with my feet for about 4years has neuromas taken out of both feet but they still give me a lot of problems and it now seems that the specialist I was seeing before my husband was diagnosed, doesn't want anything to do with me as he doesn't answer my text etc. My other problem is that my thyroid was not diagnosed by blood tests, it was Dr Skinner who diagnosed me in the end or though gp has been quite good and has kept me on medication. Not sure if I should pay privately and see a new Thyroid dr. Would love any advise anybody could give me. Just to say I live in Buckinghamshire.

2 Replies

oldestnewest
  • Margaret, have you had a recent thyroid test to check you are optimally medicated? Drugs.com find no interaction with Levothyroxine and Sertraline. The study below concludes "Neither fluoxetine nor sertraline was associated with clinically significant changes in thyroid function or thyroid autoimmunity in either primary hypothyroid or normal thyroid function patients with depression..."

    ncbi.nlm.nih.gov/pubmed/195...

  • So sorry to hear about your husband. You are going through a worrying time at the moment so not surprised you feel all over the place. I would get a test done and see what is happening. Post and see what advice you are given.

You may also like...